# SDR AU990840

- Difficulty date: February 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Saab 340B
- Engine: Ge CT79B
- Propeller: Rotol R3904123F27
- System (JASC): 2420 · AC Generation System
- Part: Gcu
- Part number: 51539007A
- Condition: Failed
- Location: Dc Regulator
- Stage of operation: CR
- Nature of condition: C, H
- Precautionary procedure: O

## Discrepancy

(AUS) RIGHT DC GENERATOR CONTROL UNIT FAILED. AIRCRAFT EXPERIENCED LIGHTNING STRIKE ON RIGHT PROPELLER.
